It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by p-latex@juno.com on May 20, 2000 at 10:19:19:

In Reply to: Allergic to ACNE medication? posted by Bryan Colby on May 20, 2000 at 01:01:17:


: Hi,
: I started taking minocycline last August. Since then I have had a constant stuffy nose, which the doctors say are allergies. They don't go away, but Allergy medicine (Zyrtec) does make it a little better. Could I be allergic to minocycline?

: Any help appreciated,

: Bryan

hi did you know that fabric softener and soap and cologne prefume and air fresheners can cause this problem.

Follow Ups

All times are GMT -7. The time now is 03:15 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!